Schedule

1 track, 5 days, 30 mind-blowing talks.

Wednesday – Sep 5th

A compendium of nice activities to do in Barcelona during Full Stack Fest 2018. Activities are +1 friendly. Feel free to come with your friends and family! The price of each activity is adjusted to just cover its provider's cost. Get your tickets before they run out!

5k Running Tour Morning
Duration:
1.5 hours
Times:
09:30 - 11:30

Let’s run along Barcelona seafront, starting at the foot of the statue of Columbus, we will run along the city beaches and end up at the Fòrum area.

We will visit part of the dowtown city and then, the popular Barceloneta neighborhood where we noticed the Mediterranean sea breeze. From there, run along the beaches of Sant Sebastià to Llevant baths and the Forum area.

Meeting Point: 9.15am at Barceloneta metro station (L4 - Yellow line). Your guide will be wearing a FSF t-shirt.

Segway Tour (Olympic)
Duration:
2 hours
Times:
10:00 - 12:00

This Segway Tour leads through the Parc de la Ciutadella and to the Port Olímpic, the sports harbour that was constructed for the 1992 Summer Olympics and since then is being used as one of Barcelona’s major sports harbors.

The Port Olímpic is home to one of Barcelona’s most famous artpieces, el Peix d’Or by Frank Gehry right, located next to the Casino de Barcelona, and a number of the city’s most popular restaurants and nightlife venues.

Meeting Point: Arc del Triomf (Passeig Lluís Companys, 08018 Barcelona).

Paddle Surf
Duration:
1.5 hours
Times:
10:30 - 12:00

Enjoy paddle surfing on the magnific Barcelona beach in a tutored class. The class includes a 10min introduction to paddle surfing in which security aspects will be tackled, then you'll get into the water and learn how to stand up on the paddle. Last but not the least, you'll learn how to row and move around!

You'll be able to rent your own table afterwards if you feel like going on for a bit more!

Meeting Point: Carrer de la Marina, 7. Your guide will be wearing a FSF sign.

Barcelona City Center Tapas Challenge
Duration:
2 hours
Times:
12:30 - 14:30

Work together in teams to complete a deliciously fun series of Catalan foodie challenges. Along the way learn about and taste Spanish tapas, meet the chefs and discover the art of the tapeo while enjoying tapas like a local!

Includes: 3 tapas challenges, 3 tapas bars, one drink and tasting per activity, challenge cards, prizes for the winning team, expert guide.

Meeting Point: Plaça De Ramon Berenguer El Gran. Your guide will be waiting next to the Ramon Berenguer equestrian statue in the middle of the square with a FSF t-shirt.

E-bike Montjuïc
Duration:
2 hours
Times:
17:30 - 19:30

Ride to the Parks with views over Barcelona.

Enjoy riding effortlessly to the top of Montjuic Hill to discover panoramic views of the city, take a stroll in one of the numerous green parks and be amazed by the National Palace and its surrounding areas.

Your guide will ensure your e-bike experience is pleasant, and dynamic while also allowing you time to capture your best snapshots to take back home.

Meeting Point: Arc de Triomf. Your guide will be wearing a FSF sign.

Barcelona Neighborhood Bars & Bodegues Tour
Duration:
2.5 hours
Times:
19:00 - 21:30

See the local side of Barcelona through two of its hippest neighborhoods: Poble Sec and Sant Antoni. Discover how these barrios are at the forefront of the city's food scene while maintaining their centuries-old traditions. Visit hole-in-the-wall bodegas and tapas bars where rustic and modern collide for a night out like a local!

Includes: 7+ tapas (enough food for dinner), 3 local wines, 3 tapas bars, expert guide.

Meeting Point: Plaça dels Ocellets. Your guide will be standing in front of the La Caixa bank at Av. del Paraŀlel, 122bis in the center of the plaza, with a FSF t-shirt.

WORKSHOP
Duration:
4 hours
Times:
15:30 - 19:30

Deploy Your First Smart Contract on Ethereum [B9lab Academy]

Curious about blockchain development but unsure where to start? Join this hands-on workshop to learn how to deploy and test your first smart contract on Ethereum. You'll learn the ins and outs of Solidity and get a hands-on introduction to the Ethereum ecosystem, DApps and DAOs. Participants will learn how to run a node and how to install, configure and use the most common Ethereum client. We'll also cover how to compile, deploy & instantiate a smart contract. You'll go through the different stages of contract deployment and learn how to interact with a deployed contract. Bring a laptop equipped with Chrome and at least 10 GB of free disk space. The workshop will be taught by B9lab Ethereum Developer Course expert instructor Xavier Lepretre.

Place: MediaTiC building (Roc Boronat 117) in Poblenou.

No. participants: 20. Free of charge.